advertisement
Question
Posted by: Rene | 2004/10/19

Inconsistant period (bleeding)

I have been on Triphasil for 2 years and 3 months now, and usually have a very regular period. For the last week I have been bleeding in very small amounts. This mostly happens in the mornings and evenings. This is strange to me because I had my period 2 weeks ago and is not due for another week. Please let me know if this is normal, or if it could be seriouse. What could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably break through bleeding. It should settle but if it does not- see a gynae for an examination

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Rene | 2004/10/20

Is there anyone out there with an opinion. Come on, I dont know what to do???????

Reply to Rene

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement